# SDR USAA980487

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 3870-4610
- Part time: 15,816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND CORROSION BEYOND LIMITS AFTER REMOVAL ON BEAM (3 INCHES BY .50 INCH AREA), AT BL 600R AT STA 3870 - STA 4610.  REPAIRED PER SRM 53-12-10, FIG 09.  (X)
